MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number H700488
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation / atrial flutter procedure, optical and impedance issues occurred, and the procedure was cancelled.It was reported that the contact force values would intermittently go in and out.The catheter was replaced which seemed to resolve the issue, but then contact force values appeared incorrect.It was also reported that the impedance value on the ampere generator was displayed as 999.A third catheter was introduced, and the tactiflex rf cable was replaced, but the issue persisted, and the procedure was abandoned.It was unknown as to whether the tactisys or the ampere generator caused the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The cause of the reported impedance issues and subsequent cancellation remains unknown.
 
Additional Manufacturer Narrative
One ampere generator was received for analysis.The product functioned as anticipated during testing with no abnormalities identified that would result in the reported complaint.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the cause for the reported impedance issue and subsequent cancellation remains unknown.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22078086
Report Number2184149-2025-00100
Device Sequence Number21010331
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public(01)05415067004888(10)7940631
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number7940631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/19/2025
07/09/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/20/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTISYS¿ QUARTZ ABLATION SYSTEM.
Patient SexUnknown